# SDR DBCA201611190006

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N363NH
- Make and model: Israel ASTRA SPX
- Aircraft serial: 97
- Aircraft time: 5,992 hours, 3,100 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 30012311175807
- Condition: Failed
- Location: Lt Nacelle
- Part time: 5,992 hours, 3,100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

10 MINUTES INTO FLIGHT, THE  LEFT ENGINE LOWER SQUIB LIGHT ILLUMINATED. CREW RETURNED TO DEPARTURE.   LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND LEFT AFT FIRE LOOP HAD FAILED AND REPLACED THE FIRE LOOP.  OPS CHECKED GOOD.
